×

zbMATH — the first resource for mathematics

Uniformisation de la solution du problème linéaire analytique de Cauchy pres de la variété qui porte les données de Cauchy. (Problème de Cauchy. I). (French) Zbl 0108.09501

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. BOCHNER et W. T. MARTIN , Several complex variables , Princeton, Princeton University Press, 1948 . MR 10,366a | Zbl 0041.05205 · Zbl 0041.05205
[2] E. CARTAN , Leçons sur les invariants intégraux , Paris, Hermann, 1922 . JFM 48.0538.02 · JFM 48.0538.02
[3] H. CARTAN et P. THULLEN , Zur Theorie der Singularitäten der Funktionen mehrerer komplexen Veränderlichen (Math. Ann., t. 106, 1932 , p. 617-647). Zbl 0004.35704 | JFM 58.0347.02 · Zbl 0004.35704 · doi:10.1007/BF01455905 · eudml:159570
[4] ÉD. GOURSAT , Cours d’Analyse mathématique , t. 2, 7e édition, Paris, Gauthier-Villars, 1949 .
[5] W. F. OSGOOD , Lehrbuch der Funktionentheorie , Zweite Auflage, Berlin, B. G. Teubner, 1929 (Math. Wiss., Band 20, n^\circ 2). JFM 58.0390.04 · JFM 58.0390.04
[6] I. PETROWSKY , Über das Cauchysche Problem für Systeme von partiellen Differentialgleichungen [Recueil math. (Mat. Sbornik), 2e série, t. 44, 1937 , p. 815-868]. Zbl 0018.40503 | JFM 63.0466.03 · Zbl 0018.40503 · www.emis.de
[7] J. SCHAUDER , Das Anfangswertproblem einer quasilinearen hyperbolischen Differentialgleichung zweiter Ordnung in beliebiger Anzahl von unabhängigen Veränderlichen (Fund. math., t. 24, 1935 , p. 213-246). Zbl 0011.35202 | JFM 61.0541.02 · Zbl 0011.35202 · eudml:212750
[8] Le présent article a été résumé dans : [8] J. LERAY , C. R. Acad. Sc., t. 245, 1957 , p. 1483. Zbl 0078.08201 · Zbl 0078.08201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.